MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 176643
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.It was stated the device was discarded.As the device was not returned for evaluation, inspection was unable to be performed.No device information was reported as the device was not returned to stryker sustainability solutions.Therefore, the device history record (dhr) was unable to be verified.The reported event may be attributed to the user attempting to cut staples, clips, or non-soft tissue, resulting in a dull blade.The instructions for use (ifu) state: do not directly apply current to staples or clips.Instruments were designed for cutting soft tissue.Attempting to cut staples or clips may damage the instrument.If cutting of staples or clips is attempted, damage to instrument may occur.Should the device become available for return, the investigation will be reopened.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported the laparoscopic scissors would not cut the suture, however the device was used to complete the procedure.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS LAKELAND
5307 great oak drive
lakeland FL 33815
MDR Report Key6600061
Report Number0001056128-2017-00077
Device Sequence Number979778
Product Code NUJ
UDI-Device Identifier00885825013264
UDI-Public(01)00885825013264
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K012700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number176643
Device Catalogue Number176643RR
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2017
Initial Report FDA Received Date05/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1